# SDR MWEA99257

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 5914121SSN
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR PAN IS CRACKED AT AFT SIDE OF NR 1 BEAM.  MAINTENANCE FABRICATED AND INSTALLED NEW PAN.
